Alert archive / Georgia / River Flood Warnings in 2016

River Flood Warning 35, NWS Tallahassee, FL

April 1, 2016Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 1, 2016, 9:30 PM EDT for Lee County, Georgia. It took effect at Apr 3, 2016, 9:12 PM EDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 9:30 PM EDT (01:30 UTC)
In effect from
Apr 3, 2016, 9:12 PM EDT
Expired
Apr 4, 2016, 9:40 PM EDT
In force
24 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Lee County, GA

The radar

The Ft Rucker radar (KEOX), 119 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 12.16 ft at Apr 4, 2016, 10:00 AM EDT.

actionminormoderate5101504/0204/0304/0404/0504/06
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

196 
WGUS42 KTAE 020130
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 PM EDT FRI APR 1 2016

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Georgia... 

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County
  affecting Lee County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-030130-
/O.NEW.KTAE.FL.W.0035.160404T0112Z-000000T0000Z/
/DSNG1.1.ER.160404T0112Z.160405T0600Z.000000T0000Z.NO/
930 PM EDT FRI APR 1 2016

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From Sunday evening until further notice.
* At  8:45 PM Friday the stage was 7.2 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: Rise above flood stage late Sunday evening and 
  continue to rise to near 14.6 feet by Monday night. Additional rises 
  are possible thereafter.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also
  affect areas downstream near Leesburg.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
7 follow-up statements
791 
WGUS82 KTAE 021252
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 AM EDT SAT APR 2 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-031252-
/O.EXT.KTAE.FL.W.0035.160403T1115Z-160407T1000Z/
/DSNG1.1.ER.160403T1115Z.160405T0600Z.160407T0400Z.NO/
852 AM EDT SAT APR 2 2016

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From Sunday morning, or until the warning is cancelled.
* At  7:45 AM Saturday the stage was 9.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: Rise above flood stage by tomorrow morning and continue 
  to rise to near 15.0 feet by early Tuesday morning. The river will 
  fall below flood stage by early Thursday morning.
* Impact: At 16.0 feet: Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
252 
WGUS82 KTAE 030142
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 PM EDT SAT APR 2 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-040142-
/O.EXT.KTAE.FL.W.0035.160404T0300Z-160407T1251Z/
/DSNG1.1.ER.160404T0300Z.160405T1200Z.160407T0651Z.NO/
942 PM EDT SAT APR 2 2016

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From Sunday evening until Thursday morning.
* At  8:45 PM Saturday the stage was 10.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue to rise to near 14.8 feet by Tuesday 
  morning then begin falling.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also 
  affect areas downstream near Leesburg.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
195 
WGUS82 KTAE 030717
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 AM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-040717-
/O.EXT.KTAE.FL.W.0035.160404T0925Z-160407T1251Z/
/DSNG1.1.ER.160404T0925Z.160405T1800Z.160407T0651Z.NO/
317 AM EDT SUN APR 3 2016

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From late tonight, or until the warning is cancelled.
* At  2:45 AM Sunday the stage was 10.6 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: Rise above flood stage by early tomorrow and continue to 
  rise to near 15.4 feet by Tuesday early afternoon. The river will 
  fall below flood stage by early Thursday morning.
* Impact: At 16.0 feet: Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
038 
WGUS82 KTAE 040120
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-050120-
/O.EXT.KTAE.FL.W.0035.160404T1115Z-160407T1200Z/
/DSNG1.1.ER.160404T1115Z.160406T0000Z.160407T0600Z.NO/
920 PM EDT SUN APR 3 2016

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From Monday morning until Thursday morning.
* At  8:45 PM Sunday the stage was 11.5 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue to rise to near 15.0 feet on Tuesday
  evening then begin falling.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also
  affect areas downstream near Leesburg.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
041 
WGUS82 KTAE 041028
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 AM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-051028-
/O.EXT.KTAE.FL.W.0035.160404T1720Z-160407T0925Z/
/DSNG1.1.ER.160404T1720Z.160405T1800Z.160407T0325Z.NO/
628 AM EDT MON APR 4 2016

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From this afternoon, or until the warning is cancelled.
* At  5:45 AM Monday the stage was 12.0 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: Rise above flood stage by this afternoon and continue to 
  rise to near 15.3 feet by tomorrow early afternoon. The river will 
  fall below flood stage by Wednesday before midnight.
* Impact: At 16.0 feet: Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
269 
WGUS82 KTAE 041405
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 AM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-051405-
/O.EXT.KTAE.FL.W.0035.160404T1800Z-160407T1108Z/
/DSNG1.1.ER.160404T1800Z.160405T1800Z.160407T0508Z.NO/
1005 AM EDT MON APR 4 2016

...Flood Warning continues for the Kinchafoonee Creek near 11 E Of
   Dawson At Pinewood Rd In Lee County.
* From this afternoon, or until the warning is cancelled.
* At  9:45 AM Monday the stage was 12.1 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: Rise above flood stage by this afternoon and continue to 
  rise to near 15.2 feet by tomorrow early afternoon. The river will 
  fall below flood stage by early Thursday morning.
* Impact: At 16.0 feet: Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
270 
WGUS82 KTAE 050140
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EDT MON APR 4 2016

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-050210-
/O.CAN.KTAE.FL.W.0035.000000T0000Z-160407T1108Z/
/DSNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
940 PM EDT MON APR 4 2016

The Flood Warning is cancelled for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* At  8:45 PM Monday the stage was 11.9 feet.
* Flood stage is 13.0 feet.
* Forecast: The river crested below flood stage at 12.2 feet. The river
  will continue to fall.


&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 1, 9:16 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 1, 9:16 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 PM EDT FRI APR 1 2016

.Near Term [Through Tonight]...

The afternoon forecast remains on track this evening. The first
batch of rain continues to slowly move east. A second line of
thunderstorms is moving into the western Panhandle. The tornado
watch has been extended until 4am EDT/ 3am CDT. We have also seen
some very heavy rain over the panhandle with instantaneous rates
up to 6 inches per hour. The flash flood watch continues until 8am
EDT/ 7am CDT.

&&

.Prev Discussion [812 PM EDT]...

.Short Term [Saturday Through Sunday Night]...

Most models have the cold front sweeping clear of the area quite
early in the morning, with chances of rain quickly diminishing.
Given that there has been a southeastward bias in model precip
forecasts thus far today, we did not clear rain out as fast as
some models indicate on Saturday, but the heaviest rain rates
associated with thunderstorms should be mostly clear of our area
by 15Z. In the wake of the front, slightly cooler and drier
conditions are expected with highs in the low-mid 70s and lows in
the upper 40s.

.Long Term [Monday Through Friday]...

Early in the week northwesterly flow will develop aloft due to the
upper trough axis along the eastern seaboard. This is expected
to lead to drier and more seasonable conditions through the first
half of the work week. Highs are expected in the upper 70s and
lows are expected in the upper 40s and lower 50s through
Wednesday. Another cold front is expected to rapidly pass through
the area on Thursday. Winds will gain a southerly component ahead
of the front, bringing humid from the Gulf of Mexico air into the
area. There will also be a chance of showers and the possibility
of a few thunderstorms associated with this front. After the front
passes, there should again be northwesterly flow promoting drier
and cooler conditions.

.Aviation...
[Through 00Z Sunday]...

Expect mostly IFR CIGs overnight as rain continues throughout the
night. A few pockets of LIFR CIGs are possible particularly in the
Panhandle Florida and Southeast Alabama. Some thunder is possible
particularly before midnight. Rain will move out from west to east
in the morning hours as a cold front moves through. VFR conditions
will likely return by late morning.

.Marine...

We issued a Small Craft Advisory for areas west of Apalachicola
from later tonight through Saturday morning. Model forecast wind
speeds were close to 20 knots in those areas. After a brief lull
during the afternoon in which northwest winds should be around 15
knots over most of the coastal waters, the winds will veer
slightly to the north and increase to advisory levels again on
Saturday Night. An advisory has not been issued for that timeframe
quite yet. After that, winds and seas should quickly subside as
high pressure builds into the region.

.Fire Weather...

Widespread showers and thunderstorms will further wet fuels.
Therefore, even though much drier air will arrive so a few days
starting Sunday, red flag criteria will not be threatened.

.Hydrology...

Local rivers are rising as heavy rain moves into the region. Most
area rivers were already high with the exception of the
Suwannee. Flooding is occurring on the Ochlockonee, Apalachicola,
Withlacoochee, and Choctawhatchee Rivers in Florida. Most rivers
will continue to rise this weekend and early next week. The
Kinchafoonee Creek and the Chipola River need to be monitored and
a warning may be issued later.

Several inches of rain has already fallen over Southeast Alabama
today. Light to moderate rain will continue to soak the region this
evening and overnight with heavy rain possible within thunderstorms.
Expect another two to four inches of rain with higher amounts in
thunderstorms.

The Flash Flood Watch remains in place for most of the region
through Saturday morning.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   65  74  48  73  48 /  90  50   0   0   0
Panama City   61  70  52  70  54 / 100  40   0   0   0
Dothan        56  69  46  70  47 /  90  10   0   0   0
Albany        59  70  46  70  45 /  90  20   0   0   0
Valdosta      66  73  48  72  47 /  90  60   0   0   0
Cross City    70  77  49  75  49 /  50  80  10   0   0
Apalachicola  65  73  51  71  54 /  80  60   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Saturday FOR Calhoun-
     Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk until 8 AM EDT /7 AM CDT/ Saturday FOR
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 8 AM EDT Saturday FOR Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-
     Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch until 7 AM CDT Saturday FOR Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory from 2 AM to 2 PM EDT Saturday FOR Coastal
     waters from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WESTON
SHORT TERM...LAMERS
LONG TERM...LAMERS/KING
AVIATION...MCDERMOTT
MARINE...LAMERS
FIRE WEATHER...WOOL
HYDROLOGY...MCDERMOTT

In the hours before

Local storm report, Apr 1, 5:26 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     RAY CITY                31.07N 83.20W
04/01/2016                   BERRIEN            GA   911 CALL CENTER

            POWER LINE DOWN

&&

MCDERMOTT
Local storm report, Apr 1, 5:31 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     6 NE LAKELAND           31.10N 83.01W
04/01/2016                   LANIER             GA   911 CALL CENTER

            TREES DOWN ALONG BROWNING ROAD

0507 PM     TSTM WND DMG     4 ENE RAY CITY          31.09N 83.14W
04/01/2016                   LANIER             GA   911 CALL CENTER

            TREES DOWN ALONG ROYALS ROAD

&&

DVD
Local storm report, Apr 1, 5:47 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     3 SSE I-75 AT EXIT 16   30.78N 83.30W
04/01/2016                   LOWNDES            GA   NEWSPAPER

            TREE DOWN ON I-75 NEAR MILE POST 13 BLOCKING TWO RIGHT
            LANES

&&

DVD
Local storm report, Apr 1, 6:04 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
604 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     E HAHIRA                30.99N 83.37W
04/01/2016                   LOWNDES            GA   EMERGENCY MNGR

            TREE DOWN WITH POWER LINES DOWN ON STANFILL STREET IN
            HAHIRA

0457 PM     TSTM WND DMG     3 NW VALDOSTA           30.88N 83.31W
04/01/2016                   LOWNDES            GA   EMERGENCY MNGR

            TRAFFIC LIGHT BLOWN DOWN AT COUNTRY CLUB DR AND NORTH
            VALDOSTA ROAD

0500 PM     TSTM WND DMG     2 N VALDOSTA            30.88N 83.28W
04/01/2016                   LOWNDES            GA   FIRE DEPT/RESCUE

            POWER LINES DOWN ALONG NORTH PERIMETER ROAD

0515 PM     TSTM WND DMG     3 NW I-75 AT EXIT 5     30.71N 83.25W
04/01/2016                   LOWNDES            GA   EMERGENCY MNGR

            TREE DOWN ON I-75 NEAR MM6

&&

DVD
Local storm report, Apr 1, 6:40 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 NNE VALDOSTA          30.87N 83.27W
04/01/2016                   LOWNDES            GA   EMERGENCY MNGR

            TREE DOWN ON A HOUSE ON WORTH AVE

&&

DVD
Local storm report, Apr 1, 6:55 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     PAVO                    30.96N 83.74W
04/01/2016                   BROOKS             GA   BROADCAST MEDIA

            DOGWOOD TREE BLOWN DOWN IN PAVO

0515 PM     TSTM WND DMG     2 NNW MAYDAY            30.86N 83.02W
04/01/2016                   LANIER             GA   BROADCAST MEDIA

            TREE DOWN ON RIVER ROAD

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:28 PM EDTRiver Flood WarningTAEBrooks, Lowndes9 days
Apr 2, 9:45 AM EDTRiver Flood WarningTAEDecatur, Miller, Seminole3 days

Nearby

River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.